# SDR AALA200802454A

- Difficulty date: November 1, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- Aircraft time: 69,197 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18773
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT RIGHT OVERWING INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 20 FOR INOPERATIVE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
